# SDR J7SA20181228001

- Difficulty date: December 28, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N545FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20302
- Aircraft time: 7,857 hours, 5,004 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE-X PIT SW FAULT WITH ASSOCIATED APU FIRE LIGHT FLICKERING. R&R PIT ROTARY SWITCH AND FIRE EX CONTROLS SYSTEM UNIT. OPS CHECKS GOOD.  NO DEFECTS NOTED.
